# SDR AALA202204047755

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737
- Aircraft serial: 31177
- Aircraft time: 24,573 hours, 9,393 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT COWL ANTI-ICE LIGHT ILLUMINATED ON TAKE OFF, 24K POWER. REJECTED AT 50 KNOTS. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
